Aa
A
A
Close
Avatar universal
Tumor marker
My husband has colon cancer and has had surgery and chemo treatments. His last ct scan and Pet scan shows nothing and tumor marker was down to 7. The tumor marker has come down to 5.5. The doctor has him doing 4 more treatments on Monday he started his 3rd one on Wednesday his marker was at 6.4 why would it go up again. Is this a bad sign?


This discussion is related to CEA tumor marker.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Deb, it can and does happen during chemo. Check cancercompass.com. They've got a couple of conversations on the subject. You can google 'CEA elevated during chemo'.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources